Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of William K. Allard    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. W.K. Allard, Guanglian Chen, Mauro Maggioni, W.K. Allard, G. Chen, M. Maggioni Multiscale Geometric Methods for Data Sets II: Geometric Wavelets, to appear in ACHA (2011)
  2. WK Allard, Total variation for image denoising: III. Examples, SIAM Journal on Imaging Sciences, vol. 2 (2009) [pdf]
  3. WK Allard, Total variation regularization for image denoising: I. Geometric theory using total variation regularization; II Examples., SIAM Journal on Mathematical Analysis, vol. 39 no. 4 (November, 2007) [~wka]  [abs]
  4. WK Allard, Total variation regularization for image denoising, I. Geometric theory, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 39 no. 4 (2007), pp. 1150-1190, ISSN 0036-1410 [Gateway.cgi], [doi]
  5. William K Allard, An Introduction to the Deferred Execution Tool, Proceedings of Ninth SIAM Annual Conference on Parallel Processing for Scientific Computing, (SIAM) March 1999

Papers Accepted

  1. WK Allard, The reconstruction of surfaces in R3 by reflection, The Journal of Geometric Analysis, vol. 9 no. 5 (1999) [ps]


  1. W.K. Allard, A boundary approximation algorithm for planar domains (2009) [pdf]
  2. William K. Allard and John Trangenstein, On the Performance of a Distributed Object Oriented Adaptive Mesh Refinement Code , preprint 1997 [ps]
  3. William K. Allard, Users Guide to the Deferred Execution Tool , preprint 1997 [ps]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320